# SDR FDEA202409191327

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT   DENT FOUND ON FUSELAGE FRAME AT STATION 1761   LONGERON 12 RIGHT. MAIN DECK CARGO COMPARTMENT - DENT ON FUSELAGE RIGHT HAND FRAME STATION 1761   LONGERON 12 RIGHT REPAIRED AS PER MD-11 SRM 53-00-07-2R FIGURE 201 REPAIR 2.   REPETITIVE INSPECTION REQUIRED - INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE   INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER MD-11 SRM 53-00-07-2R TABLE 201   REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
